# SDR CALA2025052004836

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 82,963 hours, 30,339 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Condition: Deformed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK BUSTLE LOOSE L1 VISUALLY INSPECTED L1 ESCAPE SLIDE BUSTLE PER AMM 25-61-01 GIRT LENGTH WITHIN LIMITS.  FOUND "J" HOOK SLIGHTLY DEFORMED ADJUSTED TO PROPER CONFORMITY MEASUREMENT.
